IJMST 2009 Volume 2 Issue 4

International Journal of Medical Sciences and Technology (IJMST) ISSN:0974-5343

An Open Access Journal -- NO Fees -- NO Processing Charges -- 100% Non Profit Initiatives

A Fuzzy Programming Approach to solve Over Determined and Inconsistent System of Equations arising in a CAT SCAN. Dr. Sushama. C.M. IJMST (2009), 2(4):60-65



All Queries may kindly be addressed to the Editor, Prof. A. Prabhu Britto (editor@ijmst.org, prabhu.britto@gmail.com, britto@prabhubritto.org)